# SDR AALA2018100819024

- Difficulty date: August 28, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR WEB BETWEEN FRAMES 69 AND 70, STRINGER 23R.  REPLACED THE SHEAR WEB IAW 51-72-11.
